Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 185, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 3, 2015, 6:14 PM CDT for 4 counties in Kansas. It was in force for 61 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2015, 6:14 PM CDT (23:14 UTC)
- Expired
- Jul 3, 2015, 7:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 70.0 mph
Counties Gray County, KS, Haskell County, KS, Meade County, KS, Seward County, KS
The radar
The Dodge City radar (KDDC), 70 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 6:14 PM CDT | TSTM WND GST 60 | 9 Sw Ingalls, KS | |
| Jul 3, 6:14 PM CDT | HAIL 2 | 9 Sw Ingalls, KS | |
| Jul 3, 6:15 PM CDT | TSTM WND DMG | 9 Sw Ingalls, KS | SIX CENTER PIVOT SPRIKLERS WERE OVERTURNED IN THIS VICINITY FROM 6 ROAD TO 9 ROAD ALONG T ROAD |
| Jul 3, 6:18 PM CDT | TSTM WND DMG | 7 Sw Ingalls, KS | POWER LINES DOWN AND POWER POLES SNAPPED |
| Jul 3, 6:25 PM CDT | TSTM WND DMG | 10 N Copeland, KS | NUMEROUS LARGE LIMBS WERE BLOWN FROM TREES AROUND A RESIDENCE. |
| Jul 3, 6:25 PM CDT | TSTM WND DMG | 10 N Copeland, KS | POWER POLES WERE BLOWN DOWN AT 2 AND V ROADS IN SOUTHWEST GRAY COUNTY. |
| Jul 3, 6:25 PM CDT | TSTM WND DMG | 9 Ssw Ingalls, KS | PART OF THE ROOF WAS BLOWN FROM A RESIDENCE. |
| Jul 3, 6:25 PM CDT | TSTM WND GST 90 | 7 N Copeland, KS | WIND ESTIMATED AT 80 TO 100 MPH. |
| Jul 3, 6:27 PM CDT | TSTM WND DMG | 8 Nne Copeland, KS | CENTER PIVOT OVERTURNED AT Y AND 5 ROAD |
| Jul 3, 6:32 PM CDT | TSTM WND GST 58 | Copeland, KS | |
| Jul 3, 6:33 PM CDT | TSTM WND DMG | Copeland, KS | THE METAL ROOF WAS BLOWN FROM A BUILDING, AND A TREE THREE FEET IN DIAMETER WAS BLOWN DOWN. |
| Jul 3, 6:33 PM CDT | TSTM WND GST 90 | Copeland, KS | NUMEROUS LARGE BRANCHES WERE BLOWN DOWN IN COPELAND. |
| Jul 3, 6:36 PM CDT | HAIL 1.75 | 4 Ene Copeland, KS | THE HAILSTONES WERE REPORTED TO BE SOFT. |
| Jul 3, 6:40 PM CDT | TSTM WND DMG | 8 Ssw Montezuma, KS | POWERLINES WERE REPORTED DOWN AT THE INTERSECTION OF ROAD J AND ROAD 10 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 299 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1148 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
548
WUUS53 KDDC 032314
SVRDDC
KSC069-081-119-175-040015-
/O.NEW.KDDC.SV.W.0185.150703T2314Z-150704T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
614 PM CDT FRI JUL 3 2015
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN SEWARD COUNTY IN SOUTHWESTERN KANSAS...
NORTHWESTERN MEADE COUNTY IN SOUTHWESTERN KANSAS...
SOUTHEASTERN HASKELL COUNTY IN SOUTHWESTERN KANSAS...
SOUTHWESTERN GRAY COUNTY IN SOUTHWESTERN KANSAS...
* UNTIL 715 PM CDT
* AT 613 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF MONTEZUMA...MOVING SOUTH AT 30 MPH.
HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MONTEZUMA...KISMET...COPELAND...TICE AND PLAINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. THIS REPLACES THE PREVIOUS WARNING FOR GRAY COUNTY.
&&
LAT...LON 3722 10087 3777 10061 3772 10036 3714 10047
TIME...MOT...LOC 2313Z 008DEG 26KT 3768 10052
HAIL...2.00IN
WIND...70MPH
$$
RUTHI2 follow-up statements
054
WWUS53 KDDC 032354
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
654 PM CDT FRI JUL 3 2015
KSC069-040004-
/O.CAN.KDDC.SV.W.0185.000000T0000Z-150704T0015Z/
GRAY KS-
654 PM CDT FRI JUL 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GRAY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3722 10087 3747 10067 3746 10042 3714 10047
TIME...MOT...LOC 2354Z 008DEG 26KT 3738 10057
$$
KSC081-119-175-040015-
/O.CON.KDDC.SV.W.0185.000000T0000Z-150704T0015Z/
SEWARD KS-MEADE KS-HASKELL KS-
654 PM CDT FRI JUL 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN SEWARD...NORTHWESTERN MEADE AND SOUTHEASTERN HASKELL
COUNTIES...
AT 654 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
PLAINS...OR 8 MILES NORTHWEST OF MISSLER...MOVING SOUTH AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
KISMET AND PLAINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3722 10087 3747 10067 3746 10042 3714 10047
TIME...MOT...LOC 2354Z 008DEG 26KT 3738 10057
HAIL...1.00IN
WIND...70MPH
$$
RUTHI402
WWUS53 KDDC 040012
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
712 PM CDT FRI JUL 3 2015
KSC081-119-175-040022-
/O.EXP.KDDC.SV.W.0185.000000T0000Z-150704T0015Z/
SEWARD KS-MEADE KS-HASKELL KS-
712 PM CDT FRI JUL 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEWARD...
NORTHWESTERN MEADE AND SOUTHEASTERN HASKELL COUNTIES WILL EXPIRE AT
715 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3722 10087 3747 10067 3746 10042 3714 10047
TIME...MOT...LOC 0011Z 008DEG 26KT 3738 10057
$$
RUTHIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:23 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Jul 3, 3:23 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 323 PM CDT FRI JUL 3 2015 ...UPDATED FOR SHORT AND LONG TERM DISCUSSIONS... .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 251 PM CDT FRI JUL 3 2015 NORTHWESTERLY MID TO HIGH LEVEL FLOW PERSISTED ACROSS THE PLAINS THIS AFTERNOON. SURFACE HIGH PRESSURE WAS RIDGING INTO THE CENTRAL PLAINS, WITH A SURFACE FRONT SAGGING SOUTHWARD INTO OKLAHOMA. A FEW THUNDERSTORMS DEVELOPED ALONG THE FRONTAL BOUNDARY THAT EXTENDED NORTHWEST INTO SOUTHWESTERN KANSAS. WITH WEAK INFLOW AND LOW CAPE VALUES, THESE STORMS ARE NOT EXPECTED TO BE SEVERE THIS AFTERNOON. A LEE TROUGH IS EXPECTED TO DEVELOP BY SATURDAY AFTERNOON IN THE PRESENCE OF PERSISTENT, NORTHWESTERLY MID TO UPPER LEVEL FLOW. ABUNDANT LOW LEVEL MOISTURE WILL BE DRAWN NORTHWARD INTO WESTERN KANSAS. HIGH LEVEL SHEAR BETWEEN 500 AND 250MB WILL BE AROUND 40 KTS, RESULTING IN SLOW MOVING STORMS WITH EXCELLENT STORM TOP VENTILATION. GIVEN THE STRONG DIRECTIONAL TURNING OF THE WIND BETWEEN THE SOUTHEAST WINDS AT THE SURFACE AND NORTHWESTERLY WINDS AT 500MB, 0-6KM SHEAR WILL BE HIGH ENOUGH (40KTS) FOR SUPERCELL STORMS; AND GIVEN THE UPPER LEVEL SHEAR AND MODERATE LOW LEVEL INFLOW, THE LARGEST HAIL STONES MAY BE BASEBALL SIZE OR LARGER. HIGH TEMPERATURES SATURDAY WILL BE SIMILAR TO TODAY, BUT PERHAPS SLIGHTLY WARMER. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 251 PM CDT FRI JUL 3 2015 AFTER THE SURFACE BASED CONVECTION DIES OFF IN THE EVENING, ELEVATED THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT ALONG THE MID LEVEL BAROCLINIC ZONE IN CENTRAL AND SOUTH CENTRAL KANSAS. MUCH WARMER WEATHER CAN BE EXPECTED FOR SUNDAY AS LEE TROUGHING STRENGTHENS AHEAD OF THE NEXT STORM SYSTEM. HIGHS OUGHT TO REACH THE MID TO HIGH 90S. THUNDERSTORM CHANCES WILL INCREASE AGAIN BY SUNDAY NIGHT AND MONDAY AS A STRONG UPPER LEVEL SYSTEM PASSES ACROSS THE NORTHERN PLAINS, WITH THE ASSOCIATED COLD FRONT MOVING ACROSS WESTERN KANSAS MONDAY. THE STORMS SUNDAY EVENING IN FAR WESTERN KANSAS AHEAD OF THE LEE TROUGH COULD BE SEVERE. MONDAY'S THUNDERSTORMS WILL BE MORE WIDESPREAD ALONG THE COLD FRONT AND PROBABLY NOT SEVERE. DRIER AND COOLER AIR WILL MOVE INTO WESTERN KANSAS MONDAY NIGHT AND TUESDAY BEHIND THE COLD FRONT, WITH HIGHS ONLY IN THE 80S MONDAY AND THEN LOWER 80S FOR TUESDAY. LOW TEMPERATURES COULD BE IN THE UPPER 50S BY WEDNESDAY MORNING AS WINDS BECOME LIGHT ALONG WITH PARTIALLY CLEAR SKIES. THE MODELS DISAGREE SOMEWHAT ON THE EVOLUTION OF THE LARGE SCALE PATTERN BY MID TO LATE NEXT WEEK. HOWEVER, IT APPEARS AS THOUGH WESTERN KANSAS WILL STILL REMAIN ALONG THE SOUTHERN EDGE OF THE WESTERLIES, WHICH USUALLY MEANS OCCASIONAL CHANCES FOR THUNDERSTORMS WITH THE PASSING WEAK DISTURBANCES, ALONG WITH VARYING HIGH AND LOW TEMPERATURES AS FRONTS PASS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1248 PM CDT FRI JUL 3 2015 LIGHT NORTHEAST WINDS WILL GRADUALLY BECOME EASTERLY AND THEN SOUTHEASTERLY THROUGH 12Z AS A SURFACE TROUGH STRENGTHENS IN THE LEE OF THE ROCKIES, THEN INCREASE IN SPEED BY 15-16Z TO 15 KTS. VFR CEILINGS SHOULD PREVAIL OUTSIDE OF ANY ISOLATED THUNDERSTORMS LATE THIS AFTERNOON AT KGCK AS WELL AS LATER TONIGHT. && .PRELIMINARY POINT TEMPS/POPS... DDC 66 89 69 96 / 20 40 40 10 GCK 65 90 69 98 / 20 40 40 20 EHA 64 96 68 97 / 30 10 10 20 LBL 66 95 69 97 / 30 30 30 10 HYS 66 89 70 98 / 20 20 30 20 P28 68 92 70 95 / 20 30 30 30 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...FINCH LONG TERM...FINCH AVIATION...FINCH
Hazardous weather outlook, Jul 3, 4:01 AM CDT, 14 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 401 AM CDT FRI JUL 3 2015 KSZ030-031-043>046-061>066-074>081-084>090-040915- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 401 AM CDT FRI JUL 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. DISCUSSION...THUNDERSTORMS WILL FORM ACROSS EASTERN COLORADO TODAY. THIS ACTIVITY MAY DRIFT ACROSS FAR SOUTHWEST KANSAS THIS EVENING. THE PROBABILITY FOR SEVERE THUNDERSTORMS IS LOW IN ASSOCIATION WITH THIS THUNDERSTORM ACTIVITY. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. DISCUSSION...A SLIGHTLY HIGHER CHANCE FOR STRONG TO SEVERE THUNDERSTORMS IS POSSIBLE FOR INDEPENDENCE DAY. HAIL AND WINDS WILL BE THE MAIN THREATS. HAZARDS WEATHER RISK... SATURDAY... LIMITED SEVERE THUNDERSTORM RISK. LIMITED EXCESSIVE HEAT RISK. SUNDAY... LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. MONDAY... LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. TUESDAY... LIMITED LIGHTNING RISK. WEDNESDAY... LIMITED LIGHTNING RISK. THURSDAY... LIMITED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO
In the hours before
Special weather statement, Jul 3, 5:21 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 521 PM CDT FRI JUL 3 2015 KSZ061-062-074-075-032300- KEARNY KS-HAMILTON KS-GRANT KS-STANTON KS- 521 PM CDT FRI JUL 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT...SOUTHEASTERN HAMILTON...NORTHEASTERN STANTON AND SOUTHWESTERN KEARNY COUNTIES UNTIL 600 PM CDT/500 PM MDT/... AT 521 PM CDT /421 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KENDALL...MOVING SOUTH AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ULYSSES...KENDALL AND BIG BOW. LAT...LON 3800 10162 3804 10136 3756 10126 3755 10161 TIME...MOT...LOC 2221Z 354DEG 23KT 3794 10150 RUTHI
Local storm report, Jul 3, 5:39 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
539 PM CDT FRI JUL 3 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TSTM WND GST 11 WNW KALVESTA 38.10N 100.47W
07/03/2015 E60 MPH FINNEY KS PUBLIC
&&
LEELocal storm report, Jul 3, 5:40 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
540 PM CDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL KENDALL 37.94N 101.54W
07/03/2015 E0.75 INCH HAMILTON KS LAW ENFORCEMENT
&&
LRUTHILocal storm report, Jul 3, 5:42 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
542 PM CDT FRI JUL 3 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL 11 WNW KALVESTA 38.10N 100.47W
07/03/2015 E0.75 INCH FINNEY KS PUBLIC
&&
LEELocal storm report, Jul 3, 5:48 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
548 PM CDT FRI JUL 3 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 1 WSW KENDALL 37.94N 101.55W
07/03/2015 E1.25 INCH HAMILTON KS TRAINED SPOTTER
&&
LEELocal storm report, Jul 3, 6:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
607 PM CDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND GST 4 SSW INGALLS 37.77N 100.47W
07/03/2015 M54 MPH GRAY KS LAW ENFORCEMENT
&&
LRUTHIThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 3:56 PM CDT | Special Weather Statement | DDC | Seward | 49 min |
| Jul 3, 4:52 PM CDT | Special Weather Statement | DDC | Lane | 38 min |
| Jul 3, 5:21 PM CDT | Special Weather Statement | DDC | Kearny | 39 min |
| Jul 3, 5:25 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray | 65 min |
| Jul 3, 5:32 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Stanton | 46 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.